# SDR SWAA2022032999841

- Difficulty date: September 9, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 38,606 hours, 19,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER DOOR STRUCTURE STRAP HAS CORROSION FROM STA 794.37 TO 847 S-25R / AT AFT CARGO LOWER DOOR STRUCTURE STRAP. REMOVED CORROSION AT STA 794.37 TO 847 STR 25R. PER SRM 51-10-02-0G-0 AFTER NDT INSPECTION FOUND ORIGINAL STRAP MA 0.100'; MAT LOSS 0.015'; REMAINING MAT 0.085' FOUND TO BE OUT OF LIMITS PER REF B737 SRM 53-60-15-1A-1; REMOVED STRAP PER SRM 51-40-02-0G-0; LOCATED AND DRILLED NEW STRAP IAW SRM 51-40-05-0G-0; TREATED AND PRIMED NEW STRAP IAW AMM 51-21-72-370-804 AND INSTALLED NEW STRAP IAW B737 SRM 51-40-02-0G-0 AND DWG 146A8120.
